# SDR AALA20101003DFW03

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 57,299 hours, 29,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 11D ESCAPE PATH LIGHT LENS MISSING.  REPLACED LENS FOR 11D ESCAPE PATH LIGHT.  OPS CHECKS GOOD.
